Skip to content

Strategy-Proofness and Arrow's Conditions

Satterthwaite, M. A. (1975). Strategy-Proofness and Arrow's Conditions: Existence and Correspondence Theorems for Voting Procedures and Social Welfare Functions. Journal of Economic Theory, 187-217.

Type
Journal article
Intellectual base
Primary research
Year
1975
Pages
187-217
ISSN
0022-0531
DOI
10.1016/0022-0531(75)90050-2
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0022-0531(75)90050-2
Cited from
economics_finance

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a07b1179493a · see in the full table